# SDR KBMA99422

- Difficulty date: January 15, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5AS35034
- Part serial: 01045811871
- Condition: Failed
- Location: Air Distribution
- Part time: 4,856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL INOPERATIVE AND HOSE FITTING IS CROSS THREADED.  SPRING IN PULLEY ASSEMBLY FAILED AND CAUSED A DEEP GROVE IN RT AFT M/A/BOX STRUT LEG, IT WAS REPLACED ALSO AT THIS TIME.
